# SDR USAA920080604

- Difficulty date: February 25, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 34,447 hours, 14,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOORBOARD 262FF.  REPLACED CABIN FLOORBOARD 262 FF IAW A319 AMM 53-42-12.
